| Model Number |
00896 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
From the review of the manufacturing lot history record, there is no indication that the break occurred due to a manufacturing defect, and it confirms the lot met the releasing criteria.
Event or Problem Description
During a thrombectomy procedure the physician was using the guidewire in the m1 segment when they noticed the wire was no longer reacting to torque.The wire appeared detached on xray but the entire device was successfully removed from the catheter and the patient without any intervention required and no harm to the patient.